Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The $ 2$-transitive permutation representations of the finite Chevalley groups


Authors: Charles W. Curtis, William M. Kantor and Gary M. Seitz
Journal: Trans. Amer. Math. Soc. 218 (1976), 1-59
MSC: Primary 20G05
DOI: https://doi.org/10.1090/S0002-9947-1976-0422440-8
MathSciNet review: 0422440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The permutation representations in the title are all determined, and no surprises are found to occur.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G05

Retrieve articles in all journals with MSC: 20G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0422440-8
Article copyright: © Copyright 1976 American Mathematical Society